, Volume 209, Issue 2, pp 437-476

Shape Fluctuations and Random Matrices

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We study a certain random growth model in two dimensions closely related to the one-dimensional totally asymmetric exclusion process. The results show that the shape fluctuations, appropriately scaled, converges in distribution to the Tracy–Widom largest eigenvalue distribution for the Gaussian Unitary Ensemble (GUE).